# SDR JR2R2011032700107

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,644 hours, 12,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIP BAY FLOOR CRACKED AT ACCUMLATOR GAUGES.  REPAIRED FWD FLOOR BAY IAW RO CRJ9-53-0623.
